Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some characterizations of developable spaces

Author: Harald Brandenburg
Journal: Proc. Amer. Math. Soc. 80 (1980), 157-161
MSC: Primary 54E30
MathSciNet review: 574527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two characterizations of developable spaces are proved which may be viewed as analogues, for developable spaces, of the Nagata-Smirnov metrization theorem or of the ``double sequence metrization theorem'' of Nagata respectively.

References [Enhancements On Off] (What's this?)

  • [1] A. Arhangel'skii, Some metrization theorems, Uspehi Mat. Nauk 18 (1963), 139-145. (Russian) MR 0156318 (27:6242)
  • [2] R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175-186. MR 0043449 (13:264f)
  • [3] H. Brandenburg, On a class of nearness spaces and the epireflective hull of developable topological spaces, Proc. Internat. Sympos. on Topology and its Appl. (Beograd, 1977) (to appear).
  • [4] -, On spaces with a $ {G_\delta }$-basis (submitted).
  • [5] A. Charlesworth, A note on Urysohn's metrization theorem, Amer. Math. Monthly 83 (1976), 718-720. MR 0436088 (55:9039)
  • [6] J. W. Green, Completion and semicompletion of Moore spaces, Pacific J. Math. 57 (1975), 153-165. MR 0394584 (52:15385)
  • [7] R. E. Hodel, Some results in metrization theory 1950-1972, Topology Conference Virginia Polytechnic Inst. and State University, Lecture Notes in Math., vol. 375, Springer-Verlag, Berlin and New York, 1974, pp. 120-136. MR 0355986 (50:8459)
  • [8] K. Morita, Star-finite coverings and star-finite property, Math. Japon. 1 (1948), 60-68. MR 0026803 (10:204d)
  • [9] J.-I. Nagata, A contribution to the theory of metrization, J. Inst. Polytech. Osaka City Univ. Ser. A Math. 8 (1957), 185-192. MR 0097789 (20:4256)
  • [10] J. M. Worrell, Jr. and H. H. Wicke, Characterizations of developable topological spaces, Canad. J. Math. 17 (1965), 820-830. MR 0182945 (32:427)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30

Retrieve articles in all journals with MSC: 54E30

Additional Information

Keywords: Developable space, dissection, dissectable space
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society